AffiliationSuzhou University ; University College Chester
MetadataShow full item record
AbstractA fixed point theorem is used to investigate nonlinear Volterra difference equations that are perturbed versions of linear equations. Sufficient conditions are established to ensure that the stability properties of linear Volterra difference equations are preserved under perturbation. The existence of asymptotically periodic solutions of perturbed Volterra difference equations is also proved.
CitationJournal of Difference Equations and Applications, 2004, 10(4), pp. 379-397
DescriptionThis article is not available through ChesterRep.